# SDR ASAA0010124

- Difficulty date: August 26, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING MAINTENANCE CHECK, THE FUSELAGE SKIN AT LAP BS 494 STRINGER 26R WAS FOUND TO BE DAMAGED.  REPAIRED PER ENGINEERING REPAIR .  (M)
